# SDR AUS20020486

- Difficulty date: May 23, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: 10A21910050
- Condition: Broken
- Location: Engine Bleed Air
- Part time: 33,333 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE LP BLEED SUPPLY DUCT CLAMP TANG BROKEN OFF.
